Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2014 (2014), Article ID 989526, 9 pages
http://dx.doi.org/10.1155/2014/989526
Research Article

Parameter Dependence of Stable Invariant Manifolds for Delay Differential Equations under -Dichotomies

School of Mathematics, Jia Ying University, Meizhou, Guangdong 514015, China

Received 20 May 2014; Accepted 14 September 2014; Published 27 October 2014

Academic Editor: Alfred Peris

Copyright © 2014 Lijun Pan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Lijun Pan, “Parameter Dependence of Stable Invariant Manifolds for Delay Differential Equations under -Dichotomies,” Journal of Mathematics, vol. 2014, Article ID 989526, 9 pages, 2014. doi:10.1155/2014/989526